:: Volume 11, Number 2 (11-2016) ::
Back to browse issues page IJMSI 2016, 11(2): 131-137
Additive Maps Preserving Idempotency of Products or Jordan Products of Operators
A. Taghavi , R. Hosseinzadeh, H. Rohi

Let $mathcal{H}$ and $mathcal{K}$ be infinite dimensional Hilbert spaces, while $mathcal{B(H)}$ and $mathcal{B(K)}$ denote the algebras of all linear bounded operators on $mathcal{H}$ and $mathcal{K}$, respectively. We characterize the forms of additive mappings from $mathcal{B(H)}$ into $mathcal{B(K)}$ that preserve the nonzero idempotency of either Jordan products of operators or usual products of operators in both directions.

Keywords: Operator algebra, Jordan product, Idempotent.
Full-Text [PDF 76 kb]      
Type of Study: Research | Subject: Special

XML     Print

Back to browse issues page Volume 11, Number 2 (11-2016)